Asthma UK community forum


Lately I've been having problems doing things,like putting out an effort to get stuff done,like I'm getting weaker by the day.Im in between doc visits,but it's bad,can't walk far,problem cleaning,going to stores getting groceries etc.Simple things.I lie in bed most of the time,for like the past year especially, if someone is familiar with this please respond thank you

7 Replies

How old are you and what is wrong ?


I'm 51 and within the last year and a half my strength diminished rapidly and if I excerpt myself in anyway i feel bad muscle pain mostly in the back and I have to run to chair or bed so I can relax.I never had this problem before,i don't know what this is,how I got this and how to fix this mess.I also have to rely on friend to do errands for me pick up groceries etc.The last time I saw doc she told me I have arthritis but doesn't wanna do any tests for some reason cause this is more than arthritis if this sound familiar please let me know thanx


I have asthma and copd I'm also maxed out on meds and I seam to find honey helps a lot especially raw honey,table spoon twice daily and raw isn't as sweet as others,I have to be careful cause I also have diabetes so try this and let me know ur results oh and excellent for coughs,colds,smokers cough and congestion


I would think what you describe is not likeLy to be linked to asthma .

There are all sorts of complaints that could cause these symptoms .

The first thing I would look into is the possibility that this problem is being caused as a side effect of one or more of the medications that you are on , being as you say , maxed out on them . First step is read the leaflet with each drug carefully to see what the known side effects are .

What ever the cause you need to exercise as much as you are able too , as you will be losing muscle tone otherwise and exacerbating what ever is the problem .

It may pay if you have had an active sex life to go to the clinic for a sexual health check ( if you haven't already done so ) as some STI's can cause unexplained symptoms .

Sorry I can't be more specific .


Thank you it very can be a side effect from meds I'm on so much (15) of them but I don't know how to find which one.Every medication I'm taking I do research on them.The problem is I don't know the medical term for my condition so I wouldn't recognise it if it was said.This is my first time posting I wasn't aware that I was still on asthma sure,anyways raw honey helps my breathing and coughing been using over a year now


Read the leaflets .

If one describes your symptoms under side effects , ie. muscle stiffness , back pain etc. try cutting out that medicine if you can , and see if your condition improves .

Needles to say check that this is OK with you doctor first .


When I have a painful episode I try to treat my pain instead of figuring what's causing it.There's a few meds that I'm taking that could possibly cause it but every medication I'm taking is needed and for some there's no alternative hopefully in the new year thanks again and happy New year


You may also like...